# SDR SIMA20150222005

- Difficulty date: February 22, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPER HAS A MIGRATING BUSHING AT THE AILERON INBD SIDE.  REPLACED RT AILERON DAMPER FITTING IAW EO EM 27MR-112.
